RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 2, Pages 86–89 (Mi timm91)  

This article is cited in 2 scientific papers (total in 2 papers)

On intersections of solvable Hall subgroups in finite nonsolvable groups

V. I. Zenkov


Abstract: The author continues the investigation of intersections of Hall subgroups in finite groups. Previously, the author proved that in the case when a Hall subgroup is Sylow there are three subgroups conjugate to it such that their intersection coincides with the maximal normal primary subgroup. A similar assertion holds for Hall subgroups in solvable groups. The aim of this paper is to construct examples of a (nonsolvable) group in which the intersection of any four subgroups conjugate to some Hall subgroup is nontrivial.

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 259, suppl. 2, S250–S253

Document Type: Article
UDC: 512.54
Received: 03.05.2007

Citation: V. I. Zenkov, “On intersections of solvable Hall subgroups in finite nonsolvable groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 2, 2007, 86–89; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S250–S253

Citation in format AMSBIB
\Bibitem{Zen07}
\by V.~I.~Zenkov
\paper On intersections of solvable Hall subgroups in finite nonsolvable groups
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 2
\pages 86--89
\mathnet{http://mi.mathnet.ru/timm91}
\elib{http://elibrary.ru/item.asp?id=12040771}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 259
\issue , suppl. 2
\pages S250--S253
\crossref{https://doi.org/10.1134/S0081543807060181}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38949123180}


Linking options:
  • http://mi.mathnet.ru/eng/timm91
  • http://mi.mathnet.ru/eng/timm/v13/i2/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Vdovin, V. I. Zenkov, “On the intersections of solvable Hall subgroups in finite groups”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S234–S243  mathnet  crossref  isi  elib
    2. E. P. Vdovin, “On intersection of solvable Hall subgroups in finite simple exceptional groups of Lie type”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S183–S190  mathnet  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:119
    Full text:36
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019